MathSciNet Relay Station
MathSciNet bibliographic data
MR671229 57M20 (55P10)
Brunner, A. M.; Ratcliffe, J. G. Finite $2$-complexes with infinitely-generated groups of self-homotopy-equivalences. Proc. Amer. Math. Soc. 86 (1982), no. 3, 525–530.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement